# SDR ASOA20121118142

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 34,480 hours, 25,759 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE APU FIREWALL WAS FOUND TO BE CRACKED IN 2 LOCATIONS AS VIEWED FROM INSIDE THE AFT RIGGING BAY.  MX INSPECTED THE FIREWALL AND FOUND THE REPAIR AT THE 3 O'CLOCK POSITION TO HAVE BEEN PREVIOUSLY REPAIRED WITH A DOUBLER, AND PERFORMED A DOUBLER REPAIR TO THE SECOND CRACK AT THE ONE O'CLOCK POSITION.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 11/21/12.
